# SDR QXEA2021012500027

- Difficulty date: January 24, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 18,962 hours, 20,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP AT 2D,E CAME LOOSE.  REMOVED FROM SERVICE.  RE SECURED EMERGENCY LIGHTING STRIP AS NECESSARY AT ROW 2D,E.  AIRCRAFT GOOD FOR SERVICE.
